Blank Cover Image
QRコード(所蔵情報)

Chinese journal of mathematics = 中國數學雜誌

フォーマット:
雑誌
責任表示:
Mathematical Society of the Republic of China ; Mathematics research center
言語:
英語; フランス語
出版情報:
Taipei, Taiwan : Mathematical Society of the Republic of China, 1973-1996
形態:
24v. ; 26 cm
著者名:
Mathematical Society of the Republic of China  
巻次(年次):
[Vol. 1], [no. 1] [(June 1973)]-v. 24, no. 4 (Dec. 1996)
継続後誌:
Taiwanese journal of mathematics / the Mathematical Society of the Republic of China <AA11196883>
書誌ID:
AA00603952
ISSN:
03797570  CiNii Articles  Webcat Plus  JAIRO
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

林, 鶴一, 東北帝國大學

[Tôhoku Imperial University]

横浜市立大学文理学部理科数学教室, 横浜市立大学, 横浜国立大学

Department of Mathematics Faculty of Arts and Science, Yokohama Municipal University

林, 鶴一, 東北大学

[Tôhoku University]

中国生理学会

Chinese Physiological Society

Shanghai Scientific and Technological Literature Pub. House, J.C. Baltzer [distributor]

中華医学会総会

[出版者不明]

中国药学会

中国中药杂志社